# SDR ASAA2024010447404

- Difficulty date: January 4, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 41,482 hours, 13,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD OF DOORWAY SHEILD PANEL CORRODED ON UPPER AND LOWER SURFACES. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15-1A-1 REMOVED AND REPLACED SHEILD PANEL IAW B737-900ER SRM 51-40-02-0G-0W 2 O .050 R .037 L 4 D .013.
